MathSciNet Relay Station
MathSciNet bibliographic data
MR22835 (9,265g) 09.0X
Zariski, Oscar Generalized semi-local rings. Summa Brasil. Math. 1, (1946). no. 8, 169–195.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement